# SDR QXEA0101358

- Difficulty date: August 6, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,116 hours, 12,845 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - ODOR COMING FROM BLEED AIR SMELLS LIKE SKUNK OR BURNED OIL.  MOST NOTICEABLE WHEN BLEED FLOW IS TURNED ON AFTER TAKE OFF, THEN DISSIPATES.  STARTED AND GROUND RAN NR 1 AND NR 2 ENGINES AT LOW POWER SETTINGS.  NO OIL SMELL OR DEFECTS NOTED.  AIRCRAFT OKAY FOR CONTINUED SERVICE.
